Tokyo Journal of Mathematics

Local Orbit Types of \textit{S}-representations of Symmetric R-spaces

Kei KONDO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 26, Number 1 (2003), 67-81.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208683

Digital Object Identifier
doi:10.3836/tjm/1244208683

Mathematical Reviews number (MathSciNet)
MR1982000

Zentralblatt MATH identifier
1050.53034

Citation

KONDO, Kei. Local Orbit Types of \textit{S}-representations of Symmetric R-spaces. Tokyo J. Math. 26 (2003), no. 1, 67--81. doi:10.3836/tjm/1244208683. https://projecteuclid.org/euclid.tjm/1244208683


Export citation